# SDR 0100578

- Difficulty date: June 22, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 68,358 hours, 16,846 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT O/B ELEVATOR BALANCE WEIGHT.  NUT BLAST PER 747 SL-55-07 FINISH PER 747-32-55-07.
